# SDR SWAA2022021055398

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 48,737 hours, 28,639 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLR PNL 242AF IS DISBONDED AT FWD OTBD CORNER; UPR SURFACE. / REPAIRED PASS CABIN FLOOR PANEL242AF OF LIGHT DISBOND + DENTS AT UPPER SURFACE AND LOWER SURFACE AT BOTH CORNERS IAW B737 SRM 53-00-50-2R-6 REV 64 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL REV 64 A26386; A68593; A51273
